Skip to Main content Skip to Navigation
Journal articles

Regional-scale models for predicting overwinter survival of juvenile ungulates

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01892050
Contributor : Christophe Bonenfant Connect in order to contact the contributor
Submitted on : Wednesday, October 10, 2018 - 11:50:16 AM
Last modification on : Tuesday, July 20, 2021 - 5:20:06 PM

Identifiers

Collections

Citation

Mark Hurley, Mark Hebblewhite, Paul Lukacs, J. Joshua Nowak, Jean-Michel Gaillard, et al.. Regional-scale models for predicting overwinter survival of juvenile ungulates. The Journal of Wildlife Management, 2017, 81 (3), pp.364 - 378. ⟨10.1002/jwmg.21211⟩. ⟨hal-01892050⟩

Share

Metrics

Record views

94